Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Persistent severe pain in stomach. Taken Morphine. No relief. Treatment?

Hello I m having trouble with severe pain in my tummy area its that. Bad that moving hurts my underwear and trousers hurt so babe I can t move and when I have to I m having to hold my tummy its not just pain even to touch hurts not even my morphine is helping its been like this for at least a week but it is spreading what can I do
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Lisa,

There is no point in taking morphine for the pain. It is a temporary measure to treat intractable pain. Unless the cause is identified the pain will not disappear.

Please go to the ER at the earliest and get an ultrasound scan of the whole abdomen done.

Taking morphine or other pain killers will mask the underlying pathology like intestinal perforation, if any.

Please follow my suggestion and take a wise decision.

Get well soon.

Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor